# SDR CA061207004

- Difficulty date: December 7, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 9,808 hours
- Engine: Allsn 250C28B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8543909
- Part serial: 80C1759
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON AIRCRAFT RETURNING TO BASE IT WAS NOTED THAT THERE WAS OIL ON THE TAILBOOM. ON INVESTIGATION THE SOURCE OF THE OIL WAS FOUND TO BE THE OIL COOLER. COOLER CHANGED. (TC NR 20061207004)
